# SDR UPS07849242

- Difficulty date: February 10, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVILY CORRODED LONGERON IN AFT ACC COMPT STA 1570 L34L.  REMOVED CORRODED LONGERON SECTION L34L STA 1560-1570 IAW SRM 51-01- 20D, AND SRM 51-01-21-0.  FABRICATED AND INSTALLED LONGERON SPLICE SECTION AND NEW END FITTING AT STA 1560-1570 L34L IAW SRM 53-04-01-0, AND SRM 51-1-20D.
